Electron. J. Diff. Equ., Vol. 2011 (2011), No. 34, pp. 1-8.

Fractional differential equation with the fuzzy initial condition

Sadia Arshad, Vasile Lupulescu

In this paper we study the existence and uniqueness of the solution for a class of fractional differential equation with fuzzy initial value. The fractional derivatives are considered in the Riemann-Liouville sense.

Submitted September 23, 2010. Published February 23, 2011.
Math Subject Classifications: 34A07, 34A12.
Key Words: Fuzzy differential equation; fractional calculus; initial value problem

Show me the PDF file (202 KB), TEX file, and other files for this article.

  Sadia Arshad
Government College University
Abdus Salam School of Mathematical Sciences
Lahore, Pakistan
email: sadia_735@yahoo.com
Vasile Lupulescu
Department of Mathematics
"Constantin Brancusi"- University of Targu Jiu, Romania
email: lupulescu_v@yahoo.com

Return to the EJDE web page